# SDR GLB2008F00004

- Difficulty date: July 14, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Engine: Pwa PT6A6
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 293-300 S12r
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BELLY SKIN CRACKED APPROXIMATELY 2 INCHES IN LENGTH AT FS 298.25 TO FS 300.25 APPROXIMATELY 5 INCHES OB OF STRINGER 12R AND APPROX 2 INCHES FROM OB EDGE OF BELLY SKIN.  MAINTENANCE REMOVED DAMAGED SKIN AND PATCHED IAW SRM 53-90.  PATCH 18 INCHES BY 4.5 INCHES.  .040. RII INSPECTION COMPLIED IAW TASKCARD 8.2.1.  (K)
